Jump to content
You are a guest user Click to join the site

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

My Guide for Weight Loss, no exercise required


Recommended Posts

  • RUBY Sponsor
vs322
Posted (edited)

FYI, DNP is also known as 2,4-dinitrophenol.  Check out the screenshot from a steroid etc. forum:

It's the one marked "Caution!"  

(And in case you didn't know, DHT, Test-u, Synthroid, etc., aren't exactly safe...)

Screen Shot 2020-10-09 at 12.43.56 AM.png

Edited by vs322
clarification
Link to post
Share on other sites
  • Replies 36
  • Created
  • Last Reply

Top Posters In This Topic

  • CAHEpiphany

    11

  • Clarissa

    11

  • Tara

    6

  • vs322

    5

Top Posters In This Topic

Popular Posts

After 9 months of healthy weight loss (60+lb or 27kg and counting), thought you all would find this useful. Especially if you're like me and despise exercising!  I'd like to note nothing here is

@CAHEpiphany  Those last few BMI points felt like it was taking forever, but I'm now halfway to normal!  (Normal for my height is 130lbs which is ridiculous).  You'll feel so good once you hit that BM

@CAHEpiphany I thought this was going to be a Keto diet topic lol.  I'm on Keto and don't exercise at all.  I did at first, but I found I was actually gaining MORE weight, so it's only recommended to

Posted Images

  • RUBY Sponsor
vs322

Hmmmm.... I suppose it was mildly irresponsible to include the pics/descriptions of synthroid and ephedrine in my previous post, given the topic of this thread...

Synthroid won't decouple your oxidative phosphorylation and cook you from the inside like DNP, but it's not something to dabble in casually.  Heroin is probably a decent analogy—can briefly be used semi-safely with adequate preparation, but not something to use on a whim.  (In that analogy, DNP is carfentanil...).  

Ephedrine is a more viable option, though any raw hydrochloride will probably be of the desoxy- variety.  Ephedrine is available legally(?) in pills with enough fillers and binders mixed in.  N.B.  Ephedrine by itself is a pretty weak stim; the metabolic magic happens when you stack on caffeine and aspirin—the venerable ECA stack.    Not suitable for shedding 70lbs, but pretty good for trimming off those last stubborn few pounds.  Just hydrate well, and don't use for more than a few weeks without a long rest-period right after.

Link to post
Share on other sites
  • RUBY Sponsor
Clarissa

@vs322 Whatever happened to just simple protein shakes and vitamins?  Especially for people like us.  We just want to loose the weight and then maybe tone up a bit once we hit our target goal.  Is all the steroids and other compounds really necessary to achieve that?

Growing up I did gymnastics (I was pretty good, but WAY too old for the Olympics or competitions or anything like that).  So at one point I had a four pack, but I could never seem to get the full six pack.  I had difficulty with that last muscle near the belly button.  Any advice for trimming that area (the lower stomach)?

Link to post
Share on other sites
  • Opal Sponsor
CAHEpiphany
5 hours ago, vs322 said:

Hmmmm.... I suppose it was mildly irresponsible to include the pics/descriptions of synthroid and ephedrine in my previous post, given the topic of this thread...

Synthroid won't decouple your oxidative phosphorylation and cook you from the inside like DNP, but it's not something to dabble in casually. 

It's kind of interesting that it's used in bodybuilding. Stuck with non hashimotos hypothyroid and always wondered why my synthroid warned against overuse.

Link to post
Share on other sites
  • RUBY Sponsor
vs322

@CAHEpiphany Wow, Hashimoto's is a serious cross to bear.  I think my respect for you just like doubled.  

Also, levothyroxine is so narrowly dosed, you probably have to monitor really carefully.   

Link to post
Share on other sites
  • RUBY Sponsor
vs322

Oops—non-Hashimoto's.  Still rough, but not quite as bad.  I'll say my respect increased about 9%? 

Link to post
Share on other sites
  • Opal Sponsor
CAHEpiphany

Lol yeah non hashimotos thankfully. Given bloodwork my Dr mentioned my next rx will be a lower dose for synthroid. And took me off one of my blood pressure meds.

I appreciate any amount of increased respect lmao!

Another point, your meds will need adjusting if you lose significant weight haha.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...